# SDR UIEA2019012002987

- Difficulty date: January 20, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,629 hours, 18,257 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 567C
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENG STARTER  EICAS MESSAGE AFTER BLOCK OUT - MANUAL START ACCOMPLISHED( DEFERRED PER MEL #80-00-02-01 MDDR # 106143.  R/R START VALVE IAW FIM 80-11-F/T 803 AND AMM 80-11-02, OPS CHECK NORMAL. THIS CLEARS MDDR 106143. )
